Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Prescribed with flagyl and tavalox after being diagnosed with edometrial cancer. Pressure in the brain, memory loss. Side effects?x

Good day! My doctor told me about four months back I have endometrial cancer. He also prescribed me flagyl and tavaloxx to clear up any bacteria or infections, and to keep it clean for a the operation. Well I took the medicine but only after one doze of each antibiotic I started no control over my muscles all over my body! It was terrifying. My husband took me to the ER and they gave me a dose of medicine to counter act the antibiotics. What scared me was that the doctor that treated me at the ER thought I was born like that! I looked like a very severe dystonia patient according to him. After about an hour my muscles started to relax, but since then my temporal lobes keeps swelling and I have the severest pressure inside my brain. Sometimes it will be days before my temporal lobes swelling go down. I also keep forgetting things, which for is disturbing because I am one of those people who can remember every thing in my life! Except now I forget basic things! I feel slower in my mind set! What is wrong with me? The blood tests the ER done showed no problems in my blood, but why is this happening to me? Can you please help me with this?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Good evening dear
You had an allergic reaction to antibiotics which were given to you to clear bacterial infection.
You need to go back to doctor and have your blood pressure measured and computer tomography of the head done to rule out any metastasis to brain.
You also need to see psychiatrist or clinical psychologist because patients get psychologically disturbed after being told they have cancer.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor